Perturbation of invariant manifolds. I
Differencialʹnye uravneniâ, Tome 21 (1985) no. 4, pp. 615-623
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1985_21_4_a7,
author = {G. S. Osipenko},
title = {Perturbation of invariant manifolds. {I}},
journal = {Differencialʹnye uravneni\^a},
pages = {615--623},
year = {1985},
volume = {21},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1985_21_4_a7/}
}
G. S. Osipenko. Perturbation of invariant manifolds. I. Differencialʹnye uravneniâ, Tome 21 (1985) no. 4, pp. 615-623. http://geodesic.mathdoc.fr/item/DE_1985_21_4_a7/